# SDR SWIA201025211

- Difficulty date: November 23, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 20,166 hours, 14,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GALLEY EMERGENCY LIGHT INOPERATIVE.  (FLT 4781)  RECONNECTED WIRES AT RIGHT GALLEY EMERGENCY LIGHT.
